Thank you for providing this informative blog.
I have a question, I have been taking Propecia for 8 years now. But in just the last 3 months I lost hair noticeably in the entire area from the mid section to the front hairline. I think this is the result of stress, lack of proper sleep and not using Minoxidil since the beginning of the year. Can I “hope” that if I start Minoxidil 5% (I had used 2% for over 12 years), reduce stress and get more sleep, I may see some of that hair back? My experience so far is that once I lose hair, it’s gone, I just try to keep what is there.
I’m 48, male, and have had 5 transplant procedures over the last 14 years.
There’s no clear cause for the rapid hair loss you’ve seen in the last 3 months. Since you have had multiple hair transplant surgeries, perhaps you should follow up with your transplant doctor and get a good examination.
The hair loss could be stress related, but it can be anything. You can try getting your stress under control to see if that helps slow the loss down, but I cannot provide more input from such limited description.